# SDR DXTA2025090504819

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N206QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6055
- Aircraft time: 7,682 hours, 4,302 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Button
- Condition: Stuck
- Location: Door Handle
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN SECURING THE AIRCRAFT WE ARE UNABLE TO LATCH THE DOOR SHUT FROM THE OUTSIDE. THE PUSH BUTTON ON THE HANDLE WILL NOT LATCH SHUT. A PICTURE OF THE HANDLE AND PUSH BUTTON NOT LATCHING WILL BE ATTACHED. WE ARE ABLE TO SHUT THE DOOR AND LATCH IT SHUT FROM THE INSIDE. WE WILL HAVE TO EXIT THE AIRCRAFT FROM THE CARGO DOOR. ANYONE ENTERING THE AIRCRAFT WILL HAVE TO ENTER FROM THE CARGO DOOR. CORRECTIVE ACTION: REMOVED MAIN ENTRY DOOR EXTERIOR HANDLE KEY LOCK ASSY AND INSTALLED NEW LOCK ASSY. ADJUSTED KEY LOCK ASSY FOR SMOOTH LOCKING AND LATCHING OPERATION. MX PERFORMED IAW CL-650 AMM 52-11-07 & 52-73-01
